Respond to this messageReturn to Index
Original Message
  • Re: TMI... faint/only on TP "spotting" while on Clomid
    • anna (Login annawaiting26)
      Posted Jan 24, 2012 7:42 PM

      I have never used clomid, buy my RE always insists that if I see smallest red spot at the middle of IVF I should let him know. I would definitely recommend u telling ur clinic about it in the morning.

      Please excuse any typos, typed from my cell phone!!!

      IVF #1...no fertilization
      IVF #2...E2 drop, canceled
      IVF #3...E2 drop, canceled
      Gearing up for IVF #4
    Login Status
  • You are not logged in
    • Login
      Password
       

      Optional
      Provides additional benefits such as notifications, signatures, and user authentication.


      Create Account
    Your Name
    Message Title
    Message Text
    Options
    Enable formatted text (what's this?)
          


    Find more forums on FertilityCreate your own forum at Network54
     Copyright © 1999-2017 Network54. All rights reserved.   Terms of Use   Privacy Statement